the mathematica journal
- To: mathgroup at smc.vnet.net
- Subject: [mg5684] the mathematica journal
- From: tnp at netcom.com (Troels Petersen)
- Date: Tue, 7 Jan 1997 11:23:03 -0500
- Sender: owner-wri-mathgroup at wolfram.com
To readers of The Mathematica Journal:
Miller Freeman Inc., publisher of The Mathematica Journal, has decided to
stop publishing the Journal. The current issue (Volume 7, issue 1), which
recently mailed from the printer, will be the last issue of the Journal.
As I understand it, the publisher intends to offer current subscribers to
the Journal the choice of receiving a cash refund for the balance of their
subscriptions or converting their subscriptions to Dr. Dobbs Journal,
another publication owned by Miller Freeman.
I am grateful to the readers of the Journal for their interest, and to the
Journal's columnists and regular contributors and all those who have
submitted articles, graphics, tips, and ideas over the last seven years.
Thanks to all of you.
tnp at netcom.com
Prev by Date:
Next by Date:
Re: Simplifying Ploynomials
Previous by thread:
Re: Noah's List
Next by thread: